Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the set of values of a nonatomic, finitely additive, finite measure


Authors: R. J. Nunke and L. J. Savage
Journal: Proc. Amer. Math. Soc. 3 (1952), 217-218
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9939-1952-0049272-6
MathSciNet review: 0049272
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0049272-6
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society